# SDR SWAA2016092808246

- Difficulty date: September 23, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 56,628 hours, 32,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW REAR SPAR BULKHEAD LOWER WEB CRACKED AT BS 663, LBL 38.  REPAIRED THE BULKHEAD WEB IAW EA.
